# SDR SWAA2021052474707

- Difficulty date: May 4, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Galley Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SERVICE DOOR SCUFF PLATE FOR EXCESSIVE CRACK AT FWD GALLEY AREA / REPLACED SERVICE DOOR SCUFF PLATE AT FWD GALLEY AREA IAW DWG 141A8431 REV A AND AMM 53-11-01-420 -801
